MathSciNet Relay Station
MathSciNet bibliographic data
MR2803698 39A21
Jiang, Jianchu; Tang, Xianhua Oscillation of second order half-linear difference equations (II). Appl. Math. Lett. 24 (2011), no. 9, 1495–1501.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement